Thread: weird side
03-13-2004, 05:40 PM #1
ok, i havnt seen this side effect posted on here so thats why i am askin.
did 10 weeks of prop/cyp and i am growin hair on my arms and face like MOTHER F&CKER. . .is this normal at all or i am just being parnoid and this isnt a real side effect at all. . .thanks guys
03-13-2004, 05:55 PM #2
Increased levels of test in your your bocy can lead to more hair growth, especially on women but it is posible with men too, dont worry it nothing a razor or a wax cant fix right.
03-13-2004, 05:56 PM #3
Test has been know to grow hair where you don't want it and loose it where you want to keep it. If you think you are growing hair then you probably are.
This is going to suck but results are most likely there for good.
03-13-2004, 06:03 PM #4
thaks guys. . . time to shave!!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)